Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 94, NWS Fort Worth, TX

March 30, 2016Ellis County, Johnson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 30, 2016, 6:25 PM CDT for Ellis County, Johnson County, Texas. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2016, 6:25 PM CDT (23:25 UTC)
Expired
Mar 30, 2016, 7:30 PM CDT
In force
65 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Ellis County, TX, Johnson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 19 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 6:31 PM CDTTSTM WND GST 60Venus, TX60 MPH WIND MEASURED BY AMATEUR RADIO OPERATOR
Mar 30, 6:50 PM CDTHAIL 1Midlothian, TXNICKEL TO QUARTER SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 2:09 PM CDTSevere Thunderstorm WatchSPC5 hr
Mar 30, 5:36 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.4 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1073 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1073 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

393 
WUUS54 KFWD 302325
SVRFWD
TXC139-251-310030-
/O.NEW.KFWD.SV.W.0094.160330T2325Z-160331T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 730 PM CDT

* AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VENUS...OR
  NEAR ALVARADO...MOVING EAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GRAND PRAIRIE...MANSFIELD...CEDAR HILL...BURLESON...WAXAHACHIE...
  CLEBURNE...MIDLOTHIAN...GLENN HEIGHTS...RED OAK...KEENE...JOSHUA...
  ALVARADO...OVILLA...VENUS...OAK LEAF...MAYPEARL...CROSS TIMBER...PECAN
  HILL AND BRIAROAKS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35W BETWEEN MILE MARKERS 19 AND 37.
 INTERSTATE 35E BETWEEN MILE MARKERS 394 AND 410.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3231 9760 3235 9759 3255 9736 3255 9693
      3254 9676 3231 9676
TIME...MOT...LOC 2325Z 267DEG 17KT 3246 9715 

HAIL...1.75IN
WIND...60MPH
 
$$

BAIN
3 follow-up statements
563 
WWUS54 KFWD 302340
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT WED MAR 30 2016

TXC139-251-310030-
/O.CON.KFWD.SV.W.0094.000000T0000Z-160331T0030Z/
ELLIS TX-JOHNSON TX-
640 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN ELLIS AND NORTHEASTERN JOHNSON COUNTIES...

AT 639 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MIDLOTHIAN TO NEAR VENUS...MOVING EAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 65 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS AND DOPPLER RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GRAND PRAIRIE...MANSFIELD...CEDAR HILL...WAXAHACHIE...CLEBURNE...
MIDLOTHIAN...GLENN HEIGHTS...RED OAK...KEENE...ALVARADO...OVILLA...VENUS...
OAK LEAF...MAYPEARL AND PECAN HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3255 9722 3255 9693 3254 9676 3231 9676
      3231 9744 3245 9731
TIME...MOT...LOC 2339Z 281DEG 18KT 3251 9704 3237 9711 

HAIL...1.75IN
WIND...60MPH
 
$$

92
225 
WWUS54 KFWD 302355
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 PM CDT WED MAR 30 2016

TXC251-310004-
/O.CAN.KFWD.SV.W.0094.000000T0000Z-160331T0030Z/
JOHNSON TX-
655 PM CDT WED MAR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.


LAT...LON 3231 9709 3237 9709 3255 9700 3255 9684
      3254 9676 3231 9676
TIME...MOT...LOC 2354Z 286DEG 17KT 3247 9697 3235 9703 

$$

TXC139-310030-
/O.CON.KFWD.SV.W.0094.000000T0000Z-160331T0030Z/
ELLIS TX-
655 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN ELLIS COUNTY...

AT 654 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MIDLOTHIAN TO NEAR MAYPEARL...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS AND DOPPLER RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  OVILLA AROUND 705 PM CDT. 
  OAK LEAF AROUND 710 PM CDT. 
  RED OAK AROUND 715 PM CDT. 
  WAXAHACHIE AROUND 720 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE PECAN
HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3231 9709 3237 9709 3255 9700 3255 9684
      3254 9676 3231 9676
TIME...MOT...LOC 2354Z 286DEG 17KT 3247 9697 3235 9703 

HAIL...1.25IN
WIND...60MPH
 
$$

92
127 
WWUS54 KFWD 310028
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
728 PM CDT WED MAR 30 2016

TXC139-310038-
/O.EXP.KFWD.SV.W.0094.000000T0000Z-160331T0030Z/
ELLIS TX-
728 PM CDT WED MAR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELLIS COUNTY WILL
EXPIRE AT 730 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.


LAT...LON 3231 9709 3237 9709 3255 9700 3255 9684
      3254 9676 3231 9676
TIME...MOT...LOC 0027Z 267DEG 17KT 3247 9697 3235 9703 

$$

92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:43 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Mar 30, 2:43 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
243 PM CDT WED MAR 30 2016

.DISCUSSION...
EARLY AFTERNOON SATELLITE IMAGERY CONTINUES TO SHOW SOME BREAKS
IN THE CLOUD COVER MAINLY WEST OF INTERSTATE 35. TEMPERATURES HAVE
WARMED INTO THE UPPER 70S AND LOWER 80S WITH THE DRYLINE MIXING
EAST TOWARD WICHITA FALLS AND EXTENDING SOUTHWEST TOWARD
SWEETWATER. LARGE SCALE FORCING FOR ASCENT CONTINUES TO SPREAD
OVER THE AREA AND SHOULD HAVE NO PROBLEM LIFTING SURFACE BASED
PARCELS ACROSS NORTH TEXAS THROUGH THIS EVENING. THE 18Z FWD
SOUNDING DID INDICATE THE PRESENCE OF TWO WEAK CAPS...LIKELY THE
RESULT OF SOME SUBSIDENCE IN THE WAKE OF EARLIER CONVECTION.
OBJECTIVE ANALYSIS OF SEVERE PARAMETERS INDICATES THAT MOST OF
NORTH TEXAS IS QUITE UNSTABLE WITH 1500-2000 J/KG CAPE WITH
POCKETS OF HIGHER INSTABILITY IN AREAS WHERE THE SUN HAS PEAKED
OUT. WIDESPREAD INHIBITION CONTINUES TO WEAKEN WHICH WILL SUPPORT
MORE CONVECTIVE DEVELOPMENT OVER THE NEXT SEVERAL HOURS.

THE DRYLINE WILL CONTINUE TO MOVE EAST THIS EVENING AND SCATTERED
SEVERE THUNDERSTORMS WILL EVENTUALLY MOVE ACROSS NORTH TEXAS WITH
THE BEST CHANCES ACROSS THE NORTHERN HALF OF THE CWA. STEEP LAPSE
RATES WILL SUPPORT A VERY LARGE HAIL THREAT AND DAMAGING WIND
THREAT. THE TORNADO THREAT WILL LIKELY BE LIMITED INITIALLY OWING
TO GENERALLY WEAK DEEP LAYER SHEAR AND A BACKED MID LEVEL WIND
PROFILE. THE WIND PROFILE IS EXPECTED TO BECOME A LITTLE MORE
FAVORABLE LATER THIS EVENING AS THE STORMS CONTINUE EAST SO THIS
POTENTIAL WILL CONTINUE TO BE MONITORED.

CONCERNING THE FORECAST...WILL HAVE THE HIGHEST POPS SPREADING
EAST INTO THE METROPLEX ALONG THE I-35 CORRIDOR AND NORTH TO THE
RED RIVER THROUGH EARLY EVENING WITH A PROGRESSION RATHER QUICKLY
INTO THE ARKLATEX BY MIDNIGHT. OVERNIGHT...AS THE MAIN TROUGH
REMAINS TO THE WEST...WE WILL STILL BE IN A FAVORABLE AREA FOR
ASCENT. MOST OF THE MODEL GUIDANCE BRING A SLUG OF MID LEVEL
MOISTURE ACROSS NORTH TEXAS AFTER MIDNIGHT. IF THIS PANS OUT WITH
STEEP LAPSE RATES STILL IN PLACE...ISOLATED ELEVATED CONVECTION
MAY DEVELOP. HAIL WOULD BE THE MAIN THREAT WITH ANY STORMS LATE
OVERNIGHT.

BY THURSDAY MORNING...THE COLD FRONT MOVES THROUGH NORTH TEXAS
USHERING IN SOME DRIER AIR AND CLEARING SKIES. THE NICE WEATHER
WILL BE BRIEF AS CLOUDS ARE EXPECTED TO RETURN TO THE AREA FRIDAY
WITH THE MAIN TROUGH MOVING ACROSS THE AREA. A STRONGER TROUGH
ALSO MOVES THROUGH THE MIDWEST DURING THIS TIME SENDING A
SECONDARY COLD FRONT THROUGH THE REGION. THIS SHOULD ALLOW
TEMPERATURES ON FRIDAY TO BE RATHER COOL WITH HIGHS IN THE 60S
AREAWIDE. IN ADDITION...SOME WEAK ASCENT WILL SUPPORT SOME LIGHT
RAIN SHOWERS...ALTHOUGH RAIN CHANCES ARE GENERALLY AROUND 20
PERCENT.

AS WE HEAD INTO THE WEEKEND AND EARLY NEXT WEEK...UPPER LEVEL
RIDGING BUILDS INTO THE AREA ALLOWING TEMPERATURES TO WARM INTO
THE 70S ON SATURDAY AND SUNDAY AND LOWER 80S BY MONDAY. MOST OF
NEXT WEEK LOOKS QUIET WITH TEMPERATURES SLIGHTLY ABOVE NORMAL.

DUNN

&&

.AVIATION...
/ISSUED 1247 PM CDT WED MAR 30 2016/
THE FIRST ROUND OF SHOWERS AND THUNDERSTORMS MOVED ACROSS PARTS OF
NORTH AND CENTRAL TEXAS THIS MORNING...AND THE REMAINING STORMS
EXTENDED EAST OF A PARIS TO WAXAHACHIE TO LAMPASAS LINE
AS OF 1730Z. THIS ACTIVITY WILL CONTINUE TO MOVE OFF TO THE EAST.
THE NEXT THREAT OF THUNDERSTORMS FOR THE METROPLEX AND WACO
TAF SITES WILL BE LATE AFTERNOON/EARLY EVENING. SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE THAT
EXTENDED FROM SOUTHWESTERN OKLAHOMA TO EAST OF KCDS /CHILDRESS/ TO
KBPG /BIG SPRING/ AT 1730Z. THE CURRENT TIMING HAS THESE STORMS
AFFECTING THE METROPLEX TAF SITES 22Z-01Z...AND 00Z-03Z AT WACO.
THERE WILL BE THE POTENTIAL FOR HAIL UP TO THE SIZE OF GOLFBALLS
AND VERY STRONG GUSTY WINDS.

THE STORM THREAT WILL SHIFT TO THE EAST OF THE I-35 CORRIDOR
LATE THIS EVENING. VFR CONDITIONS ARE THEN EXPECTED TO RETURN
TO THE METROPLEX...BUT STRATUS MAY COME BACK IN FOR THE 06 TO 15Z
PERIOD AT WACO. A COLD FRONT WILL MOVE THROUGH THE METROPLEX
TOWARD SUNRISE /12Z/ WITH A WIND SHIFT TO THE NORTHWEST AT 10 TO
15 KNOTS. THE WIND SHIFT AT WACO WILL 13 TO 15Z.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  75  49  63  44 /  50  10   5  20  10
WACO, TX              60  76  49  64  43 /  40   5   5  20  10
PARIS, TX             60  74  46  64  41 /  70  10   5  10  10
DENTON, TX            54  73  43  62  40 /  40   5   5  10  10
MCKINNEY, TX          57  73  44  63  41 /  60  10   5  20  10
DALLAS, TX            60  75  48  63  45 /  50  10   5  20  10
TERRELL, TX           60  73  48  65  43 /  70  10   5  20  10
CORSICANA, TX         63  76  51  66  45 /  60  10   5  20  10
TEMPLE, TX            62  78  50  65  44 /  30   5   5  20  10
MINERAL WELLS, TX     53  74  44  62  39 /  20   5   5  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 30, 3:40 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
340 PM CDT WED MAR 30 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
340 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.
A DRYLINE WILL CONTINUE TO MOVE INTO NORTH TEXAS THROUGH THIS
EVENING AND A COLD FRONT WILL OVERTAKE THE DRYLINE OVERNIGHT
TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS AREA WIDE THROUGH
TONIGHT. SOME OF THE STORMS MAY BE SEVERE THROUGH THIS EVENING.
LARGE HAIL AND DAMAGING WINDS WILL ACCOMPANY SOME OF THE STORMS. A
FEW TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS NORTH AND CENTRAL TEXAS THROUGH
THIS EVENING.

In the hours before

Local storm report, Mar 30, 5:53 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TSTM WND GST     MANSFIELD               32.57N  97.13W
03/30/2016  E65 MPH          JOHNSON            TX   AMATEUR RADIO

            287 AND RUSSELL CARY RD IN MANSFIELD
Local storm report, Mar 30, 5:55 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             2 S CROWLEY             32.55N  97.32W
03/30/2016  E1.00 INCH       TARRANT            TX   PUBLIC

            NICKEL TO QUARTER SIZED HAIL ON FM1107
Local storm report, Mar 30, 5:56 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
556 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             9 N HAMILTON            31.83N  98.12W
03/30/2016  E1.25 INCH       HAMILTON           TX   AMATEUR RADIO

            HAIL FROM QUARTER OF AN INCH UP TO HALF DOLLAR SIZED
            HAIL GUST UP TO 60MPH
Local storm report, Mar 30, 6:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             BRIAROAKS               32.49N  97.30W
03/30/2016  E1.25 INCH       JOHNSON            TX   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL IN BRIAROAKS
Local storm report, Mar 30, 6:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             4 NE HAMILTON           31.74N  98.07W
03/30/2016  E1.00 INCH       HAMILTON           TX   TRAINED SPOTTER

            1 INCH HAIL 4 MILES NE OF HAMILTON
Local storm report, Mar 30, 6:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             1 S LILLIAN             32.49N  97.20W
03/30/2016  E1.75 INCH       JOHNSON            TX   AMATEUR RADIO

            GOLF BALL SIZED HAIL JUST SOUTH OF LILIAN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 10:18 PM CDTWind AdvisoryFWDBell, Collin, Cooke, Dallas, Denton, Ellis and 16 more4 hr
Mar 30, 1:40 PM CDTSpecial Weather StatementFWDStephens20 min
Mar 30, 1:46 PM CDTSpecial Weather StatementFWDHenderson14 min
Mar 30, 1:53 PM CDTSevere Thunderstorm WarningFWDStephens67 min
Mar 30, 2:05 PM CDTSpecial Weather StatementFWDVan Zandt40 min
Mar 30, 2:26 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt64 min
Mar 30, 2:58 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens62 min
Mar 30, 3:03 PM CDTSpecial Weather StatementFWDWise27 min
Mar 30, 3:09 PM CDTSpecial Weather StatementFWDYoung21 min
Mar 30, 3:15 PM CDTSevere Thunderstorm WarningFWDWise60 min
Mar 30, 3:33 PM CDTSevere Thunderstorm WarningFWDParker57 min
Mar 30, 3:55 PM CDTSevere Thunderstorm WarningFWDPalo Pinto65 min
Mar 30, 3:57 PM CDTSevere Thunderstorm WarningFWDErath63 min
Mar 30, 4:13 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland47 min
Mar 30, 4:32 PM CDTSpecial Weather StatementFWDTarrant43 min
Mar 30, 4:43 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant47 min
Mar 30, 4:49 PM CDTAreal Flood AdvisoryFWDParker3 hr
Mar 30, 4:58 PM CDTSpecial Weather StatementFWDHamilton47 min
Mar 30, 5:03 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell42 min
Mar 30, 5:09 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton66 min
Mar 30, 5:15 PM CDTTornado WarningFWDJohnson15 min
Mar 30, 5:27 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant63 min
Mar 30, 5:52 PM CDTAreal Flood AdvisoryFWDComanche, Hamilton3 hr
Mar 30, 5:57 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis63 min
Mar 30, 6:05 PM CDTFlash Flood WarningFWDJohnson3 hr
Mar 30, 6:14 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton61 min
Mar 30, 6:34 PM CDTSevere Thunderstorm WarningFWDBosque41 min
Mar 30, 6:42 PM CDTFlash Flood WarningFWDHamilton2 hr
Mar 30, 6:59 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton, McLennan51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.